Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had sex for first time, started feeling pain when urinating with blood, taking Alprim. Is it due to UTI?

Hi I sort of feel embarrassed but last month i lost my virginity to my boyfriend and I started feeling pain when I urinated n blood came out i went to the doctor n told him and he gave me alprim because he said it was a uti but now I ve been taking alprim for three days now and the pain goes away for a bit but after like 24 hrs the pain kicks in again. I also still feel lumps down Inside my vagina
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

Above clinical features are associated with urine (UTI) or bladder infection (Cystitis). Here, you need to undergo routine urine examination with culture to rule out causative agent.

Following above test report, you consult with your doctor for suggestive measures. Most women are treated with proper antibiotic, urine alkaliser, anti spasmodic medication etc.

Drink more water and take cranberry juice. Maintain genital hygiene before and after sex. Avoid chemical contacts inside vagina.

Good luck.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor